# SDR ASMF201503022

- Difficulty date: March 5, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 32,118 hours, 12,301 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442369
- Part serial: BECW1235
- Condition: Failed
- Location: Rt Engine
- Part time: 4,307 hours, 1,852 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DIFFERENCE OF ONE INCH BETWEEN THRUST LEVERS AT IDLE & THE RT ENG WITH OSCILLATIONS.  PERFORMED BITE TO RT EEC IAW FIM 73-00 TASK 801 PROCEDURE, NO FAILURE DETECTED.  BOTH ENGS WERE STARTED DETECTING THE LT ENG WAS 67.9% AT N2 & RT ENG WAS 67.5% AT N2.  THE ACFT WAS SENT TO HANGAR & IT WAS PERFORMED FIM 73-06 TASK 809 PROCEDURE, DETERMINING TO REPLACE RT ENG HMU.  THE HMU WAS REPLACED IAW AMM 73-21-10, TESTED CORRECT.
